IEEE - Institute of Electrical and Electronics Engineers, Inc. - An Improved Bound on the Fraction of Correctable Deletions

Author(s): Boris Bukh ; Venkatesan Guruswami ; Johan Hastad
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2017
Volume: 63
Page(s): 93 - 103
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2016.2621044
Regular:

We consider codes over fixed alphabets against worst case symbol deletions. For any fixed k ≥ 2, we construct a family of codes over alphabet of size k with positive rate, which allow... View More

Advertisement